# SDR 2021FA0000348

- Difficulty date: November 5, 2021
- Submitted: December 1, 2021
- Operation: General aviation
- Aircraft: N782SP
- Make and model: Doug 600N
- Aircraft serial: 46013
- Aircraft time: 97,266 hours, 24,524 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Intercostal
- Part number: 5610326175
- Part serial: NA
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD. CARGO FWD. BULKHEAD CEILING HAS CRACKED INTERCOSTAL AT STA. 270.00, REF. NRC B000152
